# SDR 98ZZZX1347

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108W
- Make and model: Bell 206L-4
- Aircraft serial: 52034
- System (JASC): 2550 · Cargo Compartments
- Part: Wire Rope
- Part number: 206072903101
- Condition: Frayed
- Location: Hook Release
- Part time: 681 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, CARGO HOOK RELEASE CABLE WAS DISCOVERED SEVERELY FRAYED ON BOTH ENDS OF CABLE INSIDE CABLE HOUSING.  THIS CABLE WAS PREVIOUSLY REPLACED 2 YEARS AGO AND 681 HOURS ACCRUED ON THIS INSTALLATION BEFORE FAILURE.  WHEN PERFORMING EXTERNAL LIFTS, CABLE GETS WORKED CONTINUOUSLY AT SHARP ANGLE WEARING CABLE WITHIN HOUSING END AREAS.  SUBMITTER STATED A SEALED CABLE WITH GREASEABLE FITTING WOULD HELP.
